Keyword : generalized Hamming weights


On Asymptotically Good Ramp Secret Sharing Schemes
Olav GEIL Stefano MARTIN Umberto MARTÍNEZ-PEÑAS Ryutaroh MATSUMOTO Diego RUANO 
Publication:   
Publication Date: 2017/12/01
Vol. E100-A  No. 12 ; pp. 2699-2708
Type of Manuscript:  Special Section PAPER (Special Section on Information Theory and Its Applications)
Category: Cryptography and Information Security
Keyword: 
algebraic geometric codesgeneralized Hamming weightsrelative generalized Hamming weightssecret sharing
 Summary | Full Text:PDF

A Lower Bound for Generalized Hamming Weights and a Condition for t-th Rank MDS
Tomoharu SHIBUYA Ryo HASEGAWA Kohichi SAKANIWA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1999/06/25
Vol. E82-A  No. 6 ; pp. 1090-1101
Type of Manuscript:  PAPER
Category: Information Theory and Coding Theory
Keyword: 
generalized Hamming weightst-th rank MDSReed-Solomon codesReed-Muller codescodes on affine algebraic varietyAG codes on Cab
 Summary | Full Text:PDF

On Generalized Hamming Weights of Codes Constructed on Affine Algebraic Varieties
Tomoharu SHIBUYA Jiro MIZUTANI Kohichi SAKANIWA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1998/10/25
Vol. E81-A  No. 10 ; pp. 1979-1989
Type of Manuscript:  Special Section PAPER (Special Section on Information Theory and Its Applications)
Category: Coding Theory
Keyword: 
generalized Hamming weightscodes on affine algebraic varietiescodes on CabGrobner basismonomial order
 Summary | Full Text:PDF